Logo Logo
Switch Language to German

Bögli, Sabine (2017): Convergence of Sequences of Linear Operators and Their Spectra. In: Integral Equations and Operator theory, Vol. 88, No. 4: pp. 559-599

Full text not available from 'Open Access LMU'.


We establish spectral convergence results of approximations of unbounded non-selfadjoint linear operators with compact resolvents by operators that converge in generalized strong resolvent sense. The aim is to establish general assumptions that ensure spectral exactness, i.e. that every true eigenvalue is approximated and no spurious eigenvalues occur. A main ingredient is the discrete compactness of the sequence of resolvents of the approximating operators. We establish sufficient conditions and perturbation results for strong convergence and for discrete compactness of the resolvents.

Actions (login required)

View Item View Item